# SDR ASAA11510157

- Difficulty date: July 23, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 12,186 hours, 3,929 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLES DISCONNECTED ON TAKEOFF ROLL SJC AND WOULD NOT REMAIN ENGAGED.  PERFORMED FIM TASK 22 32 00 810 806 AUTOTHOTTLE AUTOMATIC DISENGAGE PROBLEM.  NO FAULTS FOUND IN CURRENT STATUS.  NO HISTORY 60 DAYS.  OK FOR CONTINUED SERVICE.
